Hiroshima Mathematical Journal

Liapunov functions and boundedness for differential and delay equations

T. A. Burton

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 18, Number 2 (1988), 341-350.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206129727

Digital Object Identifier
doi:10.32917/hmj/1206129727

Mathematical Reviews number (MathSciNet)
MR955374

Zentralblatt MATH identifier
0653.34049

Subjects
Primary: 34K20: Stability theory
Secondary: 34C11: Growth, boundedness 34D20: Stability 34K15

Citation

Burton, T. A. Liapunov functions and boundedness for differential and delay equations. Hiroshima Math. J. 18 (1988), no. 2, 341--350. doi:10.32917/hmj/1206129727. https://projecteuclid.org/euclid.hmj/1206129727


Export citation

References

  • [1] T. A. Burton, Stability theory for functional differential equations, Trans. Amer. Math. Soc. 255 (1979), 263-275.
  • [2] C. Corduneanu, Applications of differential inequalities to stability theory, An. Sti. Univ. "Al. I. Cuza" lasi Sect. I. (N.S.) 6 (1960), 47-58.
  • [3] J. R. Haddock, Stability theory for non-autonomous systems, Dynamical Systems, An International Symposium Vol. 2, pp. 271-274, Academic Press, 1976.
  • [4] L. Hatvani, Attractivity theorems for non-autonomous systems of differential equations, Acta Sci. Math. (Szeged), 40 (1978), 271-283.
  • [5] J. Kato, An asymptotic estimation of a function satisfying a differential inequality, J. Math. Anal. Appl. 118 (1986), 151-156.
  • [6] N. N. Krasovskii, Stability of Motion, Stanford University Press, 1963.
  • [7] J. P. LaSalle, Complete stability of a nonlinear control system, Proc. Nat. Acad. Sci. U.S.A. 48(1962), 600-603.
  • [8] J. P. LaSalle, Stability theory of ordinary differential equations, J. Differential Equations 4 (1968), 57-65.
  • [9] S. Lefschetz, Stability of Non-linear Control Systems, Academic Press, Orlando, Florida, 1965.
  • [10] S. Murakami, Asymptotic behavior of solutions of some differential equations, J. Math. Anal. Appl. 109 (1985), 534-545.
  • [11] A. Somolinos, Stability of Lurie-type functional equations, J. Differential Equations 26(1977), 191-199.
  • [12] L. H. Thurston and J. S. W. Wong, On global asymptotic stability of certain second order differential equations with integrable forcing terms, SIAM J. Appl. Math. 24 (1973), 50-61.
  • [13] T. Yoshizawa, Aaymptotic behavior of solutions of a system of differential equations, Contrib. Differential Eqs. 1 (1963), 371-387.
  • [14] T. Yoshizawa, Stability by Liapunov's Second Method, Math. Soc. Japan, Tokyo, 1966.
  • [15] T. Yoshizawa, Asymptotic behavior of solutions of differential equations, in "Differential Equations: Qualitative Theory" (Szeged, 1984), Colloq. Math. Soc. Janos Bolyai 47, North-Holland, Amsterdam, pp. 1141-1164.
  • [16] T. Yoshizawa, Asymptotic behavior of solutions in nonautonomous systems, in Trends in Theory and Practice of Nonlinear Equations, (V. Lakshmikantham, ed.), Dekker, 1984, pp. 553-562.